Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 123, Number 5
HTML articles powered by AMS MathViewer

On the rank of an element of a free Lie algebra
Vladimir Shpilrain PDF
Proc. Amer. Math. Soc. 123 (1995), 1303-1307
The module of derivations of a Stanley-Reisner ring
Paulo Brumatti and Aron Simis PDF
Proc. Amer. Math. Soc. 123 (1995), 1309-1318
Small Mathieu group coverings in characteristic two
Shreeram S. Abhyankar and Ikkwon Yie PDF
Proc. Amer. Math. Soc. 123 (1995), 1319-1329
On the solutions of the equation $x^ m+y^ m-z^ m=1$ in a finite field
Wen Fong Ke and Hubert Kiechle PDF
Proc. Amer. Math. Soc. 123 (1995), 1331-1339
A congruence for primes
Zhi Wei Sun PDF
Proc. Amer. Math. Soc. 123 (1995), 1341-1346
A lower bound for the class numbers of abelian algebraic number fields with odd degree
Mao Hua Le PDF
Proc. Amer. Math. Soc. 123 (1995), 1347-1350
Free amalgams of rank two
Shmuel Rosset PDF
Proc. Amer. Math. Soc. 123 (1995), 1351-1356
The Gaussian-Wahl map for trigonal curves
James N. Brawner PDF
Proc. Amer. Math. Soc. 123 (1995), 1357-1361
Topological classification of irreducible plane curve singularities in terms of Weierstrass polynomials
Chunghyuk Kang PDF
Proc. Amer. Math. Soc. 123 (1995), 1363-1371
The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals
R. L. Baker PDF
Proc. Amer. Math. Soc. 123 (1995), 1373-1378
Holomorphic germs on Tsirelson’s space
Jorge Mujica and Manuel Valdivia PDF
Proc. Amer. Math. Soc. 123 (1995), 1379-1384
On $\mathcal {M}$-harmonic Bloch space
Miroljub Jevtić and Miroslav Pavlović PDF
Proc. Amer. Math. Soc. 123 (1995), 1385-1392
Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign
N. P. Cac, A. M. Fink and J. A. Gatica PDF
Proc. Amer. Math. Soc. 123 (1995), 1393-1398
An estimation of singular values of convolution operators
Milutin R. Dostonic PDF
Proc. Amer. Math. Soc. 123 (1995), 1399-1409
Functions on noncompact Lie groups with positive Fourier transforms
Takeshi Kawazoe PDF
Proc. Amer. Math. Soc. 123 (1995), 1411-1415
On the compactness of strongly continuous semigroups and cosine functions of operators
Hernán R. Henríquez PDF
Proc. Amer. Math. Soc. 123 (1995), 1417-1424
Non-Smirnov domains
Knut Øyma PDF
Proc. Amer. Math. Soc. 123 (1995), 1425-1429
Universal Pettis integrability property
Gunnar F. Stefánsson PDF
Proc. Amer. Math. Soc. 123 (1995), 1431-1435
Numerical radius preserving operators on $B(H)$
Jor-Ting Chan PDF
Proc. Amer. Math. Soc. 123 (1995), 1437-1439
Weak convergence and weak compactness in abstract $M$ spaces
Shu Tao Chen and Hui Ying Sun PDF
Proc. Amer. Math. Soc. 123 (1995), 1441-1447
On Dahlberg’s Lusin area integral theorem
Marius Mitrea PDF
Proc. Amer. Math. Soc. 123 (1995), 1449-1455
$K$-groups of solenoidal algebras. I
Berndt Brenken PDF
Proc. Amer. Math. Soc. 123 (1995), 1457-1464
Gaussian estimates and holomorphy of semigroups
El-Maati Ouhabaz PDF
Proc. Amer. Math. Soc. 123 (1995), 1465-1474
Theorem of Kuratowski-Suslin for measurable mappings
Andrzej Wiśniewski PDF
Proc. Amer. Math. Soc. 123 (1995), 1475-1479
Upper bounds for the derivative of exponential sums
Peter Borwein and Tamás Erdélyi PDF
Proc. Amer. Math. Soc. 123 (1995), 1481-1486
Positive unstable periodic solutions for superlinear parabolic equations
Norimichi Hirano and Noriko Mizoguchi PDF
Proc. Amer. Math. Soc. 123 (1995), 1487-1495
On Hilbert spaces with unital multiplication
Borut Zalar PDF
Proc. Amer. Math. Soc. 123 (1995), 1497-1501
Oscillation and nonoscillation criteria for delay differential equations
Á. Elbert and I. P. Stavroulakis PDF
Proc. Amer. Math. Soc. 123 (1995), 1503-1510
The stability of Ky Fan’s points
Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan PDF
Proc. Amer. Math. Soc. 123 (1995), 1511-1519
On some modular equations of degree $5$
Li-Chien Shen PDF
Proc. Amer. Math. Soc. 123 (1995), 1521-1526
New formulae for the Bernoulli and Euler polynomials at rational arguments
Djurdje Cvijović and Jacek Klinowski PDF
Proc. Amer. Math. Soc. 123 (1995), 1527-1535
On a sequence transformation with integral coefficients for Euler’s constant
C. Elsner PDF
Proc. Amer. Math. Soc. 123 (1995), 1537-1541
Invariant theory for a parabolic subgroup of $\textrm {SL}(n+1,\textbf {R})$
A. Rod Gover PDF
Proc. Amer. Math. Soc. 123 (1995), 1543-1553
Constant mean curvature discs with bounded area
Rafael López and Sebastián Montiel PDF
Proc. Amer. Math. Soc. 123 (1995), 1555-1558
A generalization of outer parallel sets of a convex set
J. R. Sangwine-Yager PDF
Proc. Amer. Math. Soc. 123 (1995), 1559-1564
The minimal normal $\mu$-complete filter on $P_ \kappa \lambda$
Masahiro Shioya PDF
Proc. Amer. Math. Soc. 123 (1995), 1565-1572
On tree ideals
Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas PDF
Proc. Amer. Math. Soc. 123 (1995), 1573-1581
On the covering and the additivity number of the real line
Kyriakos Keremedis PDF
Proc. Amer. Math. Soc. 123 (1995), 1583-1590
Commutation of variation and dual projection
David Neal PDF
Proc. Amer. Math. Soc. 123 (1995), 1591-1595
A geometric approach to an equation of J. D’Alembert
A. Pràstaro and Th. M. Rassias PDF
Proc. Amer. Math. Soc. 123 (1995), 1597-1606
An elementary proof of the Traczyk-Yokota criteria for periodic knots
Józef H. Przytycki PDF
Proc. Amer. Math. Soc. 123 (1995), 1607-1611
Nonseparability and uniform structures in locally compact groups
G. Hansel and J.-P. Troallic PDF
Proc. Amer. Math. Soc. 123 (1995), 1613-1621
Twisting operations and composite knots
Masakazu Teragaito PDF
Proc. Amer. Math. Soc. 123 (1995), 1623-1629
Correction to: “On the Deskins index complex of a maximal subgroup of a finite group” [Proc. Amer. Math. Soc. 114 (1992), no. 2, 325–330; MR1088437 (92e:20009)]
A. Ballester-Bolinches and Luis M. Ezquerro PDF
Proc. Amer. Math. Soc. 123 (1995), 1631-1633